About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 601917, 14 pages
http://dx.doi.org/10.1155/2012/601917
Research Article

Constant Accelerated Flow for a Third-Grade Fluid in a Porous Medium and a Rotating Frame with the Homotopy Analysis Method

1Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 Johor Bahru, Malaysia
2Department of Mathematics, Faculty of Science, University of Kordofan, North Kordofan State, El-Obied 51111, Sudan
3Department of Fundamental and Applied Sciences, Universiti Teknologi PETRONAS, 31750 Tronoh, Malaysia

Received 2 October 2012; Accepted 7 November 2012

Academic Editor: Yuji Liu

Copyright © 2012 Zainal Abdul Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems [Ph.D. thesis], Jiao University, 1992.
  2. S. Liao, Ed., Beyond Perturbation: Introduction to the Homotopy Analysis Methodn, vol. 2, Chapman and Hall, Boca Raton, Fla, USA, 2004.
  3. S.-J. Liao, “On the analytic solution of magnetohydrodynamic flows of non-Newtonian fluids over a stretching sheet,” Journal of Fluid Mechanics, vol. 488, pp. 189–212, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Liao, “A new branch of solutions of boundary-layer flows over an impermeable stretched plate,” International Journal of Heat and Mass Transfer, vol. 48, no. 12, pp. 2529–2539, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. Liao, J. Su, and A. T. Chwang, “Series solutions for a nonlinear model of combined convective and radiative cooling of a spherical body,” International Journal of Heat and Mass Transfer, vol. 49, no. 15-16, pp. 2437–2445, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. Liao and E. Magyari, “Exponentially decaying boundary layers as limiting cases of families of algebraically decaying ones,” Zeitschrift für Angewandte Mathematik und Physik, vol. 57, no. 5, pp. 777–792, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Liao, “Series solutions of unsteady boundary-layer flows over a stretching flat plate,” Studies in Applied Mathematics, vol. 117, no. 3, pp. 239–263, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Abbasbandy, “The application of homotopy analysis method to nonlinear equations arising in heat transfer,” Physics Letters A, vol. 360, no. 1, pp. 109–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Abbasbandy, “The application of homotopy analysis method to solve a generalized Hirota-Satsuma coupled KdV equation,” Physics Letters A, vol. 361, no. 6, pp. 478–483, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Abbasbandy, “Homotopy analysis method for heat radiation equations,” International Communications in Heat and Mass Transfer, vol. 34, no. 3, pp. 380–387, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Abbasbandy and A. Shirzadi, “A new application of the homotopy analysis method: solving the Sturm-Liouville problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 112–126, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Abbasbandy and A. Shirzadi, “Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems,” Numerical Algorithms, vol. 54, no. 4, pp. 521–532, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Abbasbandy and A. Shirzadi, “A new application of the homotopy analysis method: solving the Sturm-Liouville problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 112–126, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Abbasbandy and A. Shirzadi, “The series solution of problems in the calculus of variations via the homotopy analysis method,” Zeitschrift fur Naturforschung A, vol. 64, no. 1-2, pp. 30–36, 2009. View at Scopus
  15. S. Abbasbandy and T. Hayat, “Solution of the MHD Falkner-Skan flow by homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3591–3598, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Ayub, A. Rasheed, and T. Hayat, “Exact flow of a third grade fluid past a porous plate using homotopy analysis method,” International Journal of Engineering Science, vol. 41, no. 18, pp. 2091–2103, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. Hayat and M. Khan, “Homotopy solutions for a generalized second-grade fluid past a porous plate,” Nonlinear Dynamics, vol. 42, no. 4, pp. 395–405, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. T. Hayat, M. Khan, and M. Ayub, “On non-linear flows with slip boundary condition,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 6, pp. 1012–1029, 2005. View at Publisher · View at Google Scholar
  19. S. Asghar, M. M. Gulzar, and T. Hayat, “Rotating flow of a third grade fluid by homotopy analysis method,” Applied Mathematics and Computation, vol. 165, no. 1, pp. 213–221, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. Sajid, T. Hayat, and S. Asghar, “On the analytic solution of the steady flow of a fourth grade fluid,” Physics Letters A, vol. 355, no. 1, pp. 18–26, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic riccati differntial equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546, 2008.
  22. C. Wang, Y. Y. Wu, and W. Wu, “Solving the nonlinear periodic wave problems with the homotopy analysis method,” Wave Motion, vol. 41, no. 4, pp. 329–337, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. C. Fetecau and C. Fetecau, “A new exact solution for the flow of a Maxwell fluid past an infinite plate,” International Journal of Non-Linear Mechanics, vol. 38, no. 3, pp. 423–427, 2003. View at Publisher · View at Google Scholar · View at Scopus
  24. C. Fetecau and C. Fetecau, “The first problem of stokes for an Oldroyd-B fluid,” International Journal of Non-Linear Mechanics, vol. 38, no. 10, pp. 1539–1544, 2003. View at Publisher · View at Google Scholar · View at Scopus
  25. C. Fetecau and C. Fetecau, “Starting solutions for some unsteady unidirectional flows of a second grade fluid,” International Journal of Engineering Science, vol. 43, no. 10, pp. 781–789, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. C. Fetecau, T. Hayat, and C. Fetecau, “Steady-state solutions for some simple flows of generalized Burgers fluids,” International Journal of Non-Linear Mechanics, vol. 41, no. 8, pp. 880–887, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. C. Fetecau and C. Fetecau, “On some axial Couette flows of non-Newtonian fluids,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 6, pp. 1098–1106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. S. Reddy and M. Kumari, “Nonsimilar solutions for mixed convection in non-Newtonian fluids along a vertical plate in a porous medium,” Transport in Porous Media, vol. 33, no. 1–3, pp. 295–307, 1998. View at Publisher · View at Google Scholar · View at Scopus
  29. W. Tan and T. Masuoka, “Stokes' first problem for a second grade fluid in a porous half-space with heated boundary,” International Journal of Non-Linear Mechanics, vol. 40, no. 4, pp. 515–522, 2005. View at Publisher · View at Google Scholar · View at Scopus
  30. W. Tan and T. Masuoka, “Stokes' first problem for an Oldroyd-B fluid in a porous half space,” Physics of Fluids, vol. 17, no. 2, Article ID 023101, 7 pages, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. T. Hayat, S. Nadeem, A. M. Siddiqui, and S. Asghar, “An oscillating hydromagnetic non-Newtonian flow in a rotating system,” Applied Mathematics Letters, vol. 17, no. 5, pp. 609–614, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. T. Hayat, S. Nadeem, and S. Asghar, “Hydromagnetic couette flow of an Oldroyd-B fluid in a rotating system,” International Journal of Engineering Science, vol. 42, no. 1, pp. 65–78, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. F. Shahzad, T. Hayat, and M. Ayub, “Stokes' first problem for the rotating flow of a third grade fluid,” Nonlinear Analysis, vol. 9, no. 4, pp. 1794–1799, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. R. L. Fosdick and K. R. Rajagopal, “Thermodynamics and stability of fluids of third grade,” Proceedings of the Royal Society of London A, vol. 369, no. 1738, pp. 351–377, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH